# SDR MALA040648

- Difficulty date: October 6, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N423XJ
- Make and model: Saab 340B
- Aircraft serial: 340B423
- Aircraft time: 16,889 hours, 18,772 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: 1250608
- Condition: Failed
- Location: Fan
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPP AC MOTOR SPARKING AND GIVING OFF A BURNING SMELL.  INSPECTED AIRFRAME ENGINES AND SYSTEMS DETERMINED TO BE LIMITED TO SUPP AC SYS, VERIFIED.  REMOVED CENTER FLOOR PANEL AND VISUALLY CONFIRMED ARCING INTERNALLY OF SUPP AC COMPRESSOR MOTOR REINSTALLED PANEL.  FOUND IMPELLAR FOR SUPP AC MOTOR BLADES BROKEN OFF, USED TO HEAT FROM MOTOR.  REMOVED AND REPLACED P/N 1250608 IAW CMM ARR 13RR MANUAL MOTOR IS DESIGNED TO SPARK INSIDE.  REMOVED FROM DMR  MXC NOTIFIED 8328
